American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Maria Jesus Asensio, Michel Van den Bergh and Freddy Van Oystaeyen. A new algebraic approach to microlocalization of filtered rings . Trans. Amer. Math. Soc. 316 (1989) 537-553. MR 958890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. H. Kropholler, P. A. Linnell and J. A. Moody. Applications of a new $K$-theoretic theorem to soluble group rings . Proc. Amer. Math. Soc. 104 (1988) 675-684. MR 964842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chen-Lian Chuang. GPIs having coefficients in Utumi quotient rings . Proc. Amer. Math. Soc. 103 (1988) 723-728. MR 947646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Annie Vogel. Embeddings of the maximal quotient ring of a von Neumann regular ring into its completion with respect to a rank function . Proc. Amer. Math. Soc. 102 (1988) 480-482. MR 928964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gary F. Birkenmeier. Quotient rings of rings generated by faithful cyclic modules . Proc. Amer. Math. Soc. 100 (1987) 8-10. MR 883391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Eizenbud and A. I. Lichtman. On embedding of group rings of residually torsion free nilpotent groups into skew fields . Trans. Amer. Math. Soc. 299 (1987) 373-386. MR 869417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. T. Stafford. The Goldie rank of a module. Math. Surveys Monogr. 24 (1987) 1-20.
Book volume table of contents   
View Article: PDF

[8] Charles Lanski. A note on GPIs and their coefficients . Proc. Amer. Math. Soc. 98 (1986) 17-19. MR 848865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James Osterburg. Smash products and $G$-Galois actions . Proc. Amer. Math. Soc. 98 (1986) 217-221. MR 854022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Soumaya Makdissi Khuri. Properties of endomorphism rings of modules and their duals . Proc. Amer. Math. Soc. 96 (1986) 553-559. MR 826480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wallace S. Martindale. The normal closure of the coproduct of rings over a division ring . Trans. Amer. Math. Soc. 293 (1986) 303-317. MR 814924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. T. Stafford. On the ideals of a Noetherian ring . Trans. Amer. Math. Soc. 289 (1985) 381-392. MR 779071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Malcolmson. Matrix localizations of $n$-firs. I . Trans. Amer. Math. Soc. 282 (1984) 503-518. MR 732103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peter Malcolmson. Matrix localizations of $n$-firs. II . Trans. Amer. Math. Soc. 282 (1984) 519--527. MR 732103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martha K. Smith. Central zero divisors in group algebras . Proc. Amer. Math. Soc. 91 (1984) 529-531. MR 746082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. S. Page. Semiperfect FPF rings . Proc. Amer. Math. Soc. 89 (1983) 395-401. MR 715852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yoshimi Kitamura. On quotient rings of trivial extensions . Proc. Amer. Math. Soc. 88 (1983) 391-396. MR 699400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alfons I. Ooms. The center of the quotient division ring of the universal envelope of a Lie algebra . Proc. Amer. Math. Soc. 87 (1983) 394-396. MR 684625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. M. Zelmanowitz. The structure of rings with faithful nonsingular modules . Trans. Amer. Math. Soc. 278 (1983) 347-359. MR 697079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Haghany and B. Sarath. Krull dimension and reflexivity in some Noetherian rings . Proc. Amer. Math. Soc. 83 (1981) 1-7. MR 619968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jay Shapiro. Quotient rings of a ring and a subring which have a common right ideal . Proc. Amer. Math. Soc. 80 (1980) 537-543. MR 587922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard Resco, Lance W. Small and Adrian R. Wadsworth. Tensor products of division rings and finite generation of subfields . Proc. Amer. Math. Soc. 77 (1979) 7-10. MR 539619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard E. Block. Classification of the irreducible representations of $\mathfrak{s}\mathfrak{l}\left( {2,{\text{C}}} \right)$. Bull. Amer. Math. Soc. 1 (1979) 247-250. MR 513751.
Abstract, references, and article information   
View Article: PDF

[24] Louis Halle Rowen. Central simple algebras with involution. Bull. Amer. Math. Soc. 83 (1977) 1031-1032. MR 0442021.
Abstract, references, and article information   
View Article: PDF

[25] John Hannah and K. C. O’Meara. Maximal quotient rings of prime group algebras . Proc. Amer. Math. Soc. 65 (1977) 1-7. MR 0573039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. H. Cozzens and F. L. Sandomierski. Reflexive primes, localization and primary decomposition in maximal orders . Proc. Amer. Math. Soc. 58 (1976) 44-50. MR 0419494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Beth Goldston and A. C. Mewborn. A structure sheaf for a noncommutative Noetherian ring. Bull. Amer. Math. Soc. 81 (1975) 944-946. MR 0450333.
Abstract, references, and article information   
View Article: PDF

[28] David Handelman. When is the maximal ring of quotients projective? . Proc. Amer. Math. Soc. 52 (1975) 125-130. MR 0389955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John A. Beachy. $T$-faithful subcategories and localization . Trans. Amer. Math. Soc. 195 (1974) 61-79. MR 0364322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert C. Shock. Classical quotient rings . Trans. Amer. Math. Soc. 190 (1974) 43-48. MR 0338044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2